Anxiety is accompanied by fear, increased heart rate, sweating, and heavy breathing. It is normal to feel anxious once in a while. But, when the feeling of worry does not go away and gets worse with time, it requires to be treated.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
What is the cause for having sudden mood changes and fear of losing people?
Query: Hi doctor, I often feel very low, anxious, and stressed. I try diverting myself, but I still get into a trance, where I feel sad. I am afraid of losing people, and keep thinking about what they think and how they feel. Even though they are not worthy of my sorry at times, I still apologize out of ... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern. I do not think these are symptoms of multiple personalities. Your main symptoms are related to mood like low mood, feeling bad at times, and anxiousness. Fear of losing people is also related to depression. Your behavior to say so... Read Full »
Why am I still suffering from depression and anxiety even after taking medicines for four years?
Query: Hi doctor, I have been on depression and anxiety medications for four years. I found out that I had depression because I stopped eating and landed in the hospital for being malnourished. I was exhausted with antidepressant and anxiety medicine. Now I am not sure whether it is the feeling of my body ... Read Full »
Answer: Hello, Welcome to icliniq.com. Depression and anxiety treatment should be given for long duration for best results. Even with medicine, your symptoms are persistent, so this is not the time to stop the medicines. But, the prescription should be evaluated. Do not think of reducing the doses by own ... Read Full »
Am I not getting a sound sleep due to my anxiety medications?
Query: Hi doctor, I am currently on Escitalopram 10 mg and Flupentixol 5 mg for anxiety. I have been ruminating about past negative situations involving friction or arguments. I have a low tolerance for negative situations in day-to-day life. Flupentixol is interfering with my sleep. I can sleep continuous... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. Flupentixol is known to cause sleep issues in some individuals. Some people see normal to increased sleep with this drug because the drug helps in controlling anxiety, resulting in improved sleep. If you cannot sleep properly, taking medicine... Read Full »
I have anxiety-induced ejaculations, and sometimes I ejaculate without sexual intercourse. How can I treat this?
Query: Hello doctor, I am a 21-year-old presently and have been having anxiety-induced ejaculations. It started when I was 14 in a mathematics competition. The time was short of answering a particular question, and I became anxious and ejaculated. This happened again two years later when I was squeezed... Read Full »
Answer: Hello, Welcome to icliniq.com. You are young, and if you are not engaged in regular sexual intercourse and masturbation, then it is normal to have ejaculations at night. During excitation, sometimes pre-cum gets secreted. This is not a serious problem but is a normal physiological process. If yo... Read Full »
I lose my interest in sex in the middle of intercourse when trying to resist premature ejaculation. Please help.
Query: Hi doctor, I feel that my brain does not quickly respond to sexual signals or sexual stimulations. As a result, I am in low sensitivity mode regarding sexual arousal, which was not with me previously. Also, every time I have used sildenafil 100 mg when I am not getting a good result in reaching or m... Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for your query. You are getting an erection but are losing it in the middle of sexual intercourse. It may happen most likely due to psychological reasons and distraction. Try to focus during sex, and you can see the improvement. It would help if you get your ... Read Full »
How do I avoid hearing voices telling me to do the wrong thing?
Query: Hi doctor, I am a 21-year-old mother of a 10-month-old. I have been diagnosed with generalized anxiety disorder, borderline personality disorder, and major depression. I have been experiencing what sounds like my voice telling me horrible things about myself and the people around me for quite some ... Read Full »
Answer: Hello, Welcome to icliniq.com. If you have symptoms like voices telling you to do something wrong and you have feeling that these voices are real and are not your doubts then this needs re-evaluation. This could be due to some psychotic issues. Hearing voices giving running commentary could be due... Read Full »
I believe that I have symptoms of MPD with low esteem and anxiety. What to do?
Query: Hi doctor,I believe that I have symptoms of MPD. Some are from my past and some are present. For examples, I see things in black and white, low self-esteem, feeling evil, substance abuse (weed and alcohol), feeling empty, not sure how to react to emotional or social situations and unhealthy relation... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. Some of the symptoms you have mentioned suggest depression and anxiety. Low self-esteem, feeling low, etc., are classical depression symptoms. Hair pulling is one of the anxiety symptoms. Under unconscious anxiety, individuals develop a ... Read Full »
I could not achieve my childhood ambition, so I feel guilty, shameful, and angry. How can I overcome it?
Query: Hi doctor,On a regular day, I have many problems with guilt, shame, anger, anxiety, and grief. I think it is because I could not achieve my ambition. Also, I had childhood trauma from my father's death and seeing myself burdened with responsibilities from a very young age. Right now, I am trying to ... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Symptoms like guilt and problems of acceptance occur due to some mood disturbance and, most likely, depression. Due to responsibilities at an early age and poor support, you developed mood disturbance. Anxiety is part of these symptoms. Bu... Read Full »
I have had breakdowns for years, and I cannot control my emotions or focus on small tasks. Kindly help.
Query: Hello doctor, I have had breakdowns for years, and I cannot seem to focus on even small tasks, especially repetitive ones. It has been affecting my life and work. I cannot control myself and my emotions, which frustrates me, and I always get anxious. I know I need help, but I do not know whom to go... Read Full »
Answer: Hello, Welcome to icliniq.com. Repeated breakdowns, poor focus even on small tasks, poor self-control, anxiety, poor motivation, impairment in functioning in work or personal life, bad thoughts about jumping off the building, losing mind, etc. could be due to some mood disturbance. This might be d... Read Full »
Why am i feeling helpless and agitated for being a bi-gay?
Query: Hi doctor, I am a 19-year-old male, and I have been feeling agitated, helpless, and hollow since I found out I was a bi-gay. Is there any cure or therapy for this? Please do not suggest accepting and living with this because I cannot. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Homosexuals usually have dysphoria for their sex. If you are not happy with being a bi-gay, then you are not a homosexual. You might have some sexual orientation, but at the same time, you do not want to become gay. You need not worry becau... Read Full »